# SDR 08FDEA03353

- Difficulty date: August 9, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 50,486 hours, 10,479 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A5547150001608
- Part serial: HF1182
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF RUDDER BY THERMOGRAPHY IAW EO 6-5530-7-5004 PT 2 PARA 8 STEP C AND D THE FOLLOWING DEFECTS WERE NOTED IN ADDITION TO ORIGINAL FINDINGS REF EA 6-5740-118399 THE UPPER RT PORTION OF THE RUDDER HAS 1 ADDITIONAL AREA OF MOISTURE MEASURING .960 WIDE BY .600 TALL APPROX 1.5 INCHES AFT OF 37MM NOTED AREA.  REMOVED DAMAGE AND REPAIRED RUDDER IAW EA 6-5540-121333, RELEASE DATE 24 JUL, 2008.
